# SDR GXPA0114

- Difficulty date: June 19, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N164GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC281
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE A PRECAUTIONARY LANDING, DUE TO ELECTRICAL ODOR IN THE COCKPIT.  INSPECTED PILOT AND CO-PILOT SWITCH CUB PANEL AND FOUND NO DISCREPANCIES.  GROUND RUN ENGINE AND CHECKED GENERATOR OUTPUTS AND FOUND. OK
